# SDR SWAA2021081613790

- Difficulty date: February 24, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N7879A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34321
- Aircraft time: 44,713 hours, 21,719 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Bs 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED WEB AT BS 500+1 RBL 24 WL 156. COMMON TO SHIELD.   REMOVED AND REPLACED DAMAGED WEB AT BS 500+1 RBL 24 WL 156 SRM 51-40-02-0G-0 AND DWG 143A8121 SHEET 1 REV-.
